# SDR REXA201100017

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 16,509 hours, 13,827 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEN 2 OFF CAUTION ON TAKEOFF ROLL.  SERVICED RT IDG IAW CRJ AMM 12-13-24.  RECONNECTED IDG AND OPS CHECKED NORMAL PER CRJ AMM 24-10-00.  OK FOR SERVICE.
